# SDR 9705769918

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DTW ON SLAT EXTENSION, SLAT DISAGREEMENT LIGHT ILLUMINATED AND AIRCRAFT ROLLED SLIGHTLY TO THE LEFT.  CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION AND PERFORMED A NO SLAT LANDING USING FLAPS ONLY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE LUBED TELESCOPING DUCTS, OPERATIONAL CHECK NORMAL.
